Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 11, 2021Union County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 11, 2021, 7:00 PM EDT for Union County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 7:00 PM EDT (23:00 UTC)
Expired
Aug 11, 2021, 7:30 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Wind
40

County Union County, GA

The radar

The Knoxville radar (KMRX), 148 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WWUS82 KFFC 112300
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Wed Aug 11 2021
 
GAZ006-008-112330-
Union GA-Fannin GA-
700 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN UNION
AND NORTHEASTERN FANNIN COUNTIES THROUGH 730 PM EDT...

At 700 PM EDT...a strong thunderstorm was over Nottely Dam, or 9
miles northwest of Blairsville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light...unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blairsville, Hemp, Nottely Dam and Ivy Log. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8395 3497 8394 3486 8396 3486 8419
      3492 8416 3495 8418 3499 8414 3499 8394
TIME...MOT...LOC 2300Z 163DEG 3KT 3495 8410 

MAX HAIL SIZE...
MAX WIND GUST...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:16 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Aug 11, 3:16 PM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Wed Aug 11 2021

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Thursday Night/...

Upper level high in the Atlantic will continue to dominate our
weather this afternoon into tomorrow. Under the aforementioned high
today is playing out very similarly to yesterday with warm
temperatures, high humidity values, light winds and slightly earlier
CI times. This afternoons/evenings storms will be diurnally driven
and will slowly dissipate as the sun goes down. Main threats with
these storms will be heavy rainfall and strong wind gusts.
Overnight, in the wake of the rain showers and thunderstorms patchy
fog will be possible across much of area.

Tomorrow afternoon continued advection of moisture off the Atlantic
will become trapped under the upper high. By tomorrow afternoon the
CWA will sit on the periphery of this high resulting in another
afternoon of scattered, diurnally driven rain showers and
thunderstorms. High temperatures tomorrow will be slightly lower than
today in response to high clouds covering the area.

28

.LONG TERM /Friday through Wednesday/...

Only minor tweeks to the long term forecast with the primary concern
being updates for approaching Tropical Storm Fred which is currently
centered over eastern Hispaniola. Overall, there are no major updates
with this tropical cyclone outside the fact that a good portion of
the forecast area is now within the 5-day forecast cone of
uncertainty (although, as we all know by now impacts can be felt far
outside the cone!) Models are in fairly good agreement with the
storm track and evolution up until landfall overnight Sunday night
into Monday morning, however, major discrepancies still exist after
this time. Recent trends have been to nudge the track slightly
westward before landfall then hook the storm back to the northeast
as synoptic-level steering winds direct the storm, but the timing of
the northeasterly ejection of the cyclone is debated between each
run with no overall consensus. Therefore the official forecast aims
for the middle which takes the center of the track near the Atlanta
metro area around Tuesday afternoon, but this is subject to change
in terms of location, timing, and intensity. See previous discussion
for more details...

Thiem

PREV DISCUSSION...  /Issued 407 AM EDT Wed Aug 11 2021/

LONG TERM /Thursday Night through Tuesday/...

First half of the extended forecast remains pretty straight-forward.
Upper-level pattern weak and disorganized. Region stays on the
northwest periphery of the western Atlantic surface ridge into the
weekend, with a secondary surface ridge building down the east coast
by early next week. Scattered to widespread, diurnally driven,
convection persists through the weekend with seasonably warm
temperatures.

Model consensus still fairly good concerning tropical activity
moving north through the eastern Gulf of Mexico early next week,
however there continues to be noticeable differences in the
strength/timing/ movement of the system, now called Fred, as it
reaches the gulf coast and beyond. Still a long ways off in the
forecast, but it does still look like we will see some degree of
impacts across central and north Georgia during the first half of
next week, at least increased rainfall over the region.

20

&&

.AVIATION...
18Z Update...
SHRA/TSRA continuing to develop across the area this afternoon
with all airfields having a chance of seeing convection on and off
between now and 22Z. In the wake of the rain showers have
included patchy fog for most sites overnight. Outside of the fog
and into tomorrow morning VFR conditions are expected. Winds
through the forecast period will remain light and variable.

//ATL Confidence...18Z Update...
Low confidence on fog overnight.
High confidence on all other elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  72  93 /  30  40  30  40
Atlanta         72  90  72  93 /  30  50  40  60
Blairsville     66  84  67  85 /  30  70  40  70
Cartersville    71  91  71  93 /  30  50  30  60
Columbus        73  91  73  94 /  30  50  30  50
Gainesville     71  89  72  91 /  30  50  30  50
Macon           72  92  72  95 /  30  40  20  40
Rome            72  91  72  93 /  20  50  30  60
Peachtree City  71  90  71  93 /  30  50  30  50
Vidalia         73  91  73  93 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM....Thiem
AVIATION...28
Hazardous weather outlook, Aug 11, 3:03 PM EDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 11 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
303 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered diurnal thunderstorms are expected, mainly this
afternoon and evening. These storms may be strong to severe with the
primary hazard being strong, potentially damaging wind gusts,
brief periods of heavy rainfall, small hail, and occasional cloud-
to- ground lighting.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms will be possible each day
Thursday through Tuesday, most numerous during the afternoons and
evenings. The primary hazards with any thunderstorm will be heavy
rain, gusty winds and lightning. Although no widespread severe
weather is expected at this time, an isolated severe storm cannot be
ruled out with damaging winds as the main threat.

Although much uncertainty still remains, there is a possibility that
a tropical low will impact the southeastern U.S., including portions
of central and north Georgia, early next week. Please continue to
monitor the forecast for further developments.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 11, 6:24 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Wed Aug 11 2021

GAZ008-112300-
Union GA-
624 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL UNION COUNTY
THROUGH 700 PM EDT...

At 624 PM EDT...a strong thunderstorm was over Jones Creek, or near
Blairsville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Blairsville, Owltown, Vogel State Park, Jones Creek, Woods Hole
Shelter, Blood Mountain Shelter and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3495 8399 3473 8387 3473 8390 3474 8394
      3472 8398 3470 8412 3473 8411 3473 8409
      3480 8409 3480 8413 3481 8414 3484 8415
      3487 8411 3489 8411 3493 8415
TIME...MOT...LOC 2224Z 350DEG 3KT 3486 8406

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 6:33 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Wed Aug 11 2021

GAZ061-073-112300-
Baldwin GA-Hancock GA-
633 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BALDWIN
AND SOUTHWESTERN HANCOCK COUNTIES THROUGH 700 PM EDT...

At 633 PM EDT...a strong thunderstorm was near Underwood, or 9 miles
northeast of Milledgeville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Midway-Hardwick, Devereux, Beulah, Underwood and
Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3305 8324 3319 8328 3319 8327 3330 8311
      3311 8299
TIME...MOT...LOC 2233Z 268DEG 1KT 3320 8316

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 6:43 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT Wed Aug 11 2021

GAZ006-112315-
Fannin GA-
643 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN FANNIN
COUNTY THROUGH 715 PM EDT...

At 643 PM EDT...a strong thunderstorm was over Hot House, or 7 miles
east of Ducktown...moving southeast at 5 mph.

HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Loving, Mineral Bluff and Epworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3498 8414 3495 8418 3492 8415 3490 8416
      3491 8437 3499 8440 3499 8414
TIME...MOT...LOC 2243Z 293DEG 5KT 3500 8427

MAX HAIL SIZE...0.75IN
MAX WIND GUST...50MPH
Special weather statement, Aug 11, 6:45 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Wed Aug 11 2021

GAZ061-062-075-112315-
Hancock GA-Glascock GA-Warren GA-
645 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN WARREN,
NORTHEASTERN HANCOCK AND WEST CENTRAL GLASCOCK COUNTIES THROUGH 715
PM EDT...

At 645 PM EDT...a strong thunderstorm was over Mayfield, or near
Warrenton...moving southeast at 10 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Warrenton, Norwood, Camak, Shoals, Jewell, Beall Springs and
Mayfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3337 8288 3347 8281 3344 8258 3322 8273
TIME...MOT...LOC 2245Z 298DEG 9KT 3339 8277

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 6:49 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
649 PM EDT Wed Aug 11 2021

GAZ006-112315-
Fannin GA-
649 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN FANNIN
COUNTY THROUGH 715 PM EDT...

At 649 PM EDT...a strong thunderstorm was over Blue Ridge...moving
south at 10 mph.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Blue Ridge and Morganton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3490 8417 3478 8422 3478 8430 3481 8432
      3481 8433 3482 8433 3483 8436 3484 8437
      3484 8438 3487 8439 3491 8437
TIME...MOT...LOC 2249Z 340DEG 10KT 3488 8434

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 7:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Wed Aug 11 2021

GAZ006-008-112330-
Union GA-Fannin GA-
700 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN UNION
AND NORTHEASTERN FANNIN COUNTIES THROUGH 730 PM EDT...

At 700 PM EDT...a strong thunderstorm was over Nottely Dam, or 9
miles northwest of Blairsville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blairsville, Hemp, Nottely Dam and Ivy Log.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8395 3497 8394 3486 8396 3486 8419
      3492 8416 3495 8418 3499 8414 3499 8394
TIME...MOT...LOC 2300Z 163DEG 3KT 3495 8410

MAX HAIL SIZE...
MAX WIND GUST...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:24 AM EDTSpecial Weather StatementFFCMurray36 min
Aug 11, 8:25 AM EDTSpecial Weather StatementFFCWhitfield20 min
Aug 11, 1:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 11, 1:42 PM EDTSpecial Weather StatementFFCWalker33 min
Aug 11, 1:50 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale25 min
Aug 11, 2:16 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 11, 2:29 PM EDTSpecial Weather StatementFFCJefferson31 min
Aug 11, 2:32 PM EDTSpecial Weather StatementFFCDeKalb28 min
Aug 11, 2:35 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 11, 2:48 PM EDTSpecial Weather StatementFFCGwinnett27 min
Aug 11, 2:51 PM EDTSpecial Weather StatementFFCClarke24 min
Aug 11, 3:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 11, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Aug 11, 3:13 PM EDTSpecial Weather StatementFFCCarroll32 min
Aug 11, 3:20 PM EDTSpecial Weather StatementFFCClarke25 min
Aug 11, 3:28 PM EDTSpecial Weather StatementFFCJackson32 min
Aug 11, 3:37 PM EDTSpecial Weather StatementFFCDouglas23 min
Aug 11, 3:37 PM EDTSpecial Weather StatementFFCCobb38 min
Aug 11, 3:40 PM EDTSpecial Weather StatementFFCWalton35 min
Aug 11, 3:46 PM EDTSpecial Weather StatementFFCOconee29 min
Aug 11, 3:51 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 11, 3:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Aug 11, 4:02 PM EDTSpecial Weather StatementFFCHall28 min
Aug 11, 4:05 PM EDTSpecial Weather StatementFFCPaulding25 min
Aug 11, 4:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Aug 11, 4:15 PM EDTSpecial Weather StatementFFCOconee30 min
Aug 11, 4:16 PM EDTSpecial Weather StatementFFCMadison29 min
Aug 11, 4:21 PM EDTSpecial Weather StatementFFCPaulding24 min
Aug 11, 4:23 PM EDTSpecial Weather StatementFFCDawson37 min
Aug 11, 4:31 PM EDTSevere Thunderstorm WarningFFCCoweta44 min
Aug 11, 4:41 PM EDTSpecial Weather StatementFFCWarren34 min
Aug 11, 4:44 PM EDTSpecial Weather StatementFFCMorgan31 min
Aug 11, 4:46 PM EDTSpecial Weather StatementFFCCherokee29 min
Aug 11, 4:48 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 11, 5:03 PM EDTSpecial Weather StatementFFCPickens27 min
Aug 11, 5:08 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk52 min
Aug 11, 5:09 PM EDTSpecial Weather StatementFFCBartow36 min
Aug 11, 5:12 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens48 min
Aug 11, 5:14 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 11, 5:18 PM EDTSpecial Weather StatementFFCDade27 min
Aug 11, 5:25 PM EDTSpecial Weather StatementFFCWilkes35 min
Aug 11, 5:34 PM EDTSpecial Weather StatementFFCTaliaferro26 min
Aug 11, 5:38 PM EDTSpecial Weather StatementFFCTroup37 min
Aug 11, 5:40 PM EDTSpecial Weather StatementFFCPickens35 min
Aug 11, 5:41 PM EDTSpecial Weather StatementFFCWhite34 min
Aug 11, 5:49 PM EDTSpecial Weather StatementFFCDade26 min
Aug 11, 5:51 PM EDTSevere Thunderstorm WarningFFCTroup39 min
Aug 11, 5:53 PM EDTSpecial Weather StatementFFCCrisp37 min
Aug 11, 6:04 PM EDTSpecial Weather StatementFFCGilmer26 min
Aug 11, 6:14 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
Aug 11, 6:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Aug 11, 6:24 PM EDTSpecial Weather StatementFFCUnion36 min
Aug 11, 6:33 PM EDTSpecial Weather StatementFFCHancock27 min
Aug 11, 6:43 PM EDTSpecial Weather StatementFFCFannin32 min
Aug 11, 6:45 PM EDTSpecial Weather StatementFFCWarren30 min
Aug 11, 6:49 PM EDTSpecial Weather StatementFFCFannin26 min
Aug 11, 7:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 11, 7:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 11, 7:18 PM EDTSevere Thunderstorm WarningFFCHouston42 min
Aug 11, 7:22 PM EDTSpecial Weather StatementFFCMuscogee38 min
Aug 11, 7:31 PM EDTSpecial Weather StatementFFCBaldwin29 min
Aug 11, 7:49 PM EDTSpecial Weather StatementFFCHouston26 min
Aug 11, 7:59 PM EDTSpecial Weather StatementFFCBaldwin31 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.